Benylin 4 Flu 24 Tablets
Benylin 4 Flu 24 Tablets
Get notified when back in stock
Benylin 4 Flu tablets is indicated for the relief of symptoms associated with colds and flu; including relief of nasal congestion and congestion of mucous membranes of the upper respiratory tract, sneezing, runny nose, coughing, fever, headache, muscular aches and pains.
Each tablets contains Paracetamol 500mg, Diphenhydramine hydrochloride 12.5mg, Pseudoephedrine hydrochloride 22.5mg
Other ingredients: Microcrystalline Cellulose, Pregelatinised Maize Starch, Povidone, Crospovidone, Macrogol 6000, Croscarmellose Sodium, Stearic Acid, Magnesium Stearate, Hypromellose, Titanium Dioxide (E171), Quinoline Yellow (E104), Sunset Yellow (E110) and Talc.
Usage and Instructions
Adults, the elderly and children aged 16 years and over:
Two tablets, up to four times daily, as required. Do not take more frequently than every four hours.
Children 10 to 15 years:
One tablet, up to four times daily, as required. Do not take more frequently than every four hours. Not to be used for more than five days without the advice of a doctor. Parents or carers should seek medical attention if the child's condition deteriorates during treatment.
Children under 10 years:
Benylin Four Flu Tablets are contraindicated in children under the age of 10 years (see section 4.3).
Do not exceed the stated dose.
Leave at least 4 hours between doses. Do not take more than 4 times a day. If symptoms persist or worsen, talk to your doctor or pharmacist. Do not give to a child under 12 years of age for more than 5 days without consulting your doctor.
This medicine may cause drowsiness. If affected, do not drive or operate machinery.
Avoid alcoholic drink.
You can use this medicine while you are taking oral contraceptives ("the pill") or anticonvulsants (drugs used to treat epilepsy), but the medicine may not work so well on your pain or fever.
This product may cause drowsiness. It should not be used to sedate a child.
This medicine contains Sunset yellow (E110). This may cause allergic reactions.
This medicine contains 1.2mg sodium per tablet. To be taken into consideration by patients on a controlled sodium diet.
Do not use Benylin 4 Flu Tablets:
- If you are taking any other medicines containing paracetamol.
- If you are taking any other cough and cold medicine.
- If you have ever had a bad reaction to any of the ingredients.
- If you have heart disease or high blood pressure.
- If you have diabetes.
- If you have an overactive thyroid.
- If you have phaeochromocytoma (rare tumour which affects your heart rate and blood pressure).
- If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs).
- If you suffer from or have had closed angle glaucoma (increased pressure in the eye).
- If you are taking beta blockers (used to treat high blood pressure).
- If you have severe kidney problems.
- For a child under 6 years of age.
Talk to your doctor or pharmacist before using Benylin 4 Flu Tablets:
- If you have kidney or liver problems, including alcoholic liver disease.
- If you have difficulty passing water (urinary retention).
- If you have blocked arteries or veins (occlusive vascular disease).
- If you have a persistent cough such as occurs with asthma, have asthma, are suffering from an asthma attack or a cough that produces a lot of mucus (phlegm).
- If you are pregnant or breastfeeding.
- If you are taking any other medicines